Jump to content

Clonazepam 3mg - Withdrawal Trauma?


[NN...]

Recommended Posts

Hey everyone!

 

I've been on Clonazepam for 13 to 14 years. I was at 7mg, it was reckless prescribing but I played my role.

I got to 3mg with relative ease. I stayed at 3mg for a few years. While at 3mg I had my pills stolen by a family member in January 2020. Little did I know what was going to happen.

 

The rapid ebb and flow of panic attacks, the pain, restlessness, it was awful. I managed to get a little bit of rest to wake up choking and drowning in my own vomit, I had no clue what was going on. I couldn't stay still, my cognition of what was happening was gone. I went to try to call 9-1-1 but I couldn't even get into my phone (Face ID, thumb, passcode) I couldn't figure that out. While stumbling around the house flailing my arms about puking everywhere. I've never done so much while vomiting.

 

It was so messy, I was so vulnerable at that moment with no one there. I may of been able to convince myself it was a dream if it weren't for the green vomit everywhere. The fear of dying at that moment I can't shake.

 

So here I am at 2022, it's time to drop again and this is my choice. My psychiatrist cut me down to 68 (2.26mg) pills a month now these reminders occur because I'm forgetting where I live, basic math is beyond me, I forget words, I'm nauseated, and my train of thought is somewhere I'm not all at the same time. I'm not trying to go back but I'm going to run out and that scares me. It's been getting worse and worse. My psychiatrist doesn't believe me.

 

I joined BenzoBuddies because I don't know anyone who is in a Benzo predicament irl.

 

Link to comment
Share on other sites

Hello NNichols, welcome to BenzoBuddies,

 

Your experience sounds horrific as well as what you're going through now, I'm so sorry!  I'm worried you're going to run out too and you know exactly what will happen when you do.  It's imperative you obtain enough medication to do a slow taper, do you have another doctor you can reach out to for help?  Could you maybe educate your current doctor, would he be willing to read this?  Colorado Consortium Benzodiazepine Deprescribing Guidelines

 

I'll give you some links to get you started but please keep talking to us, you need help to get through this.

 

Pamster

 

The Ashton Manual

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

 

Link to comment
Share on other sites

Hi, NNichols, good to have you here. So sorry to hear that you have had to suffer so much. I really hope you can follow Pamsters advice and do a slow taper. It worked for me after decades of use so it is possible. Try not to worry too much about the symptoms at the moment. You body and brain will recover in time as you heal. Here to help.

Hardy.

Link to comment
Share on other sites

×
×
  • Create New...